# SDR HAEA2015040500231

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N176TW
- Make and model: Beech E-90
- Aircraft serial: LW76
- Aircraft time: 11,116 hours, 10,389 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Mast
- Part number: 50630015
- Condition: Damaged
- Location: Rudder
- Part time: 11,116 hours, 10,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 ACFT INSPECTION, DISCOVERED THE RUDDER TO BELL CRANK RT ATTACH BOLT MISSING.  FURTHER INVESTIGATION REVEALED THE BOLT HAD FAILED.  AN INSPECTION OF THE RUDDER TORQUE TUBE WAS CONDUCT & IT WAS NOTED THAT THE ATTACH HOLES OF THE BELL CRANK & RUDDER WERE ELONGATED.  PARTS MENTIONED WILL BE REPLACED WITH NEW & AS A PRECAUTION REPLACING THE UPPER & CTR RUDDER HINGE & HARDWARE.  NO FURTHER ACTION REQUIRED.
